# SDR YYFA201306110001

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 60,012 hours, 34,156 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Adi
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN ADI INDICATOR TUMBLED ENROUTE.  QRL DID NOT SOLVE ISSUE.
